# SDR SIMA200311309

- Difficulty date: April 2, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522461003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS A LEVEL TWO FINDING FOUND DURNG AN IMBV INSPECTION, RIGHT OMEGA BEAM 1/2 DIAMOND GUSSET AT FRAME 23 CORRODED. REMOVED AND INSTALLED RIGHT FLOORBEAM GUSSET AT FRAME 23 IAW EMB 145 SRM 51-20-01/03, 51-40-02/04/06.  (M)
